# SDR FDEA202405290953

- Difficulty date: May 29, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246809216
- Condition: Gouged
- Location: Lt Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SPOILER O/B JACK RIB LOWER BOLT HOLE FOUND GOUGE ACCOMPLISHED THE REINFORCING REPAIR AT LH #4 SPOILER O/B JACK RIB I.A.W FEDEX EA NO:   T6-5740-T0379361 P1, SEQ NO:001240, WRI: 57409743, TITLE: WINGS- ATTACH FITTINGS-LH WING #4   SPOILER JACK RIB AT STA ABX 112.525-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION, THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
